# SDR XNOA01046

- Difficulty date: April 16, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF ALL EGTS APPEARED RED, ENG NR 2 N1 APPROACHED RED LINE. POWER BACK TO 1.66 TO GET INTO GREEN.   AT ALT 260 AIRFRAME (315K) VIBRATION.    INSPECTED ENGINES IAW B727 MM 71-00. ALL PARAMETERS IN LIMITS IAW B727 MM 71-00. FOUND LOOSE COOLING PACK INLET DUCT CAUSING VIBRATION WITH ACM OPERATION. SECURED DUCT IAW B727 MM 36-00-1 ACM OPS CHECK GOOD IAW B727 MM 21-51-0.
